Top answers from doctors based on your search:
Disclaimer

cefdinir 300 mg capsule side effects

A 46-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Minimal: Outside of allergic reactions, which are not unique to cefdinir, none of the cephalosporins have side-effects which are very significant. They includ ... Read More
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Omnicef (cefdinir): Nausea, headache, diarrhea, rash.
2
2 thanks
A 33-year-old member asked:
Dr. Colin Kerr
43 years experience Family Medicine
Omnicef (cefdinir): Omnicef (cefdinir) is a newer cousin of the old antibiotic keflex, which is used to treat primarily staph and strept infections and occasionally for b ... Read More
2
2 thanks
A 32-year-old member asked:
Dr. Colin Kerr
43 years experience Family Medicine
Omnicef (cefdinir): The most serious adverse effects of this antibiotic would be an antibiotic-induced colitis with severe abdominal pain and/or diarrhea, and severe alle ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. Milton Mintz
A Verified Doctor answered
A US doctor answered Learn more
Yes: Are you allergic to penicillin?
1
1 thank
A 31-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zantac (ranitidine): Can help with nausea & diarrhea.
A 29-year-old member asked:
Dr. John Goldman
54 years experience Rheumatology
Stop it call doctor: Stop it and call your doctor now.
A 37-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Different drugs: Omnicef (cefdinir) is a cephalosporin antibiotic and Azithromycin is in an entirely different class of drugs. There should be no cross reactions alle ... Read More
A 42-year-old member asked:
Dr. Barry Bergman
40 years experience Pediatrics
Few: Usually there are few if any side efeects. You can get diarrhea, stomach ache, vomiting, headache or rash. Pretty safe antibiotic.
2
2 thanks
A 29-year-old female asked:
Dr. Evans Prieston
43 years experience Pharmacology
Omnicef (cefdinir): Because you have diabetic pn, it's always possible that your numbness is the result of the pn. Your foot numbness is not likely the result of omnicef ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month